Advanced

Riemannian Lie groups with no left-invariant complex-valued harmonic morphisms

Nordström, Jonas LU (2014) In Annals of Global Analysis and Geometry 45(1). p.1-10
Abstract
We study left-invariant complex-valued harmonic morphisms from Riemannian

Lie groups. We show that in each dimension greater than 3 there exist Riemannian Lie groups that do not have any such solutions.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Harmonic morphisms, Minimal submanifolds, Lie groups
in
Annals of Global Analysis and Geometry
volume
45
issue
1
pages
1 - 10
publisher
Springer
external identifiers
  • wos:000331703900001
  • scopus:84878143934
ISSN
1572-9060
DOI
10.1007/s10455-013-9383-z
language
English
LU publication?
yes
id
569f1a52-1e26-4c08-92ed-e187ca99d5dc (old id 4015963)
date added to LUP
2013-09-26 13:38:40
date last changed
2017-01-01 04:12:17
@article{569f1a52-1e26-4c08-92ed-e187ca99d5dc,
  abstract     = {We study left-invariant complex-valued harmonic morphisms from Riemannian<br/><br>
Lie groups. We show that in each dimension greater than 3 there exist Riemannian Lie groups that do not have any such solutions.},
  author       = {Nordström, Jonas},
  issn         = {1572-9060},
  keyword      = {Harmonic morphisms,Minimal submanifolds,Lie groups},
  language     = {eng},
  number       = {1},
  pages        = {1--10},
  publisher    = {Springer},
  series       = {Annals of Global Analysis and Geometry},
  title        = {Riemannian Lie groups with no left-invariant complex-valued harmonic morphisms},
  url          = {http://dx.doi.org/10.1007/s10455-013-9383-z},
  volume       = {45},
  year         = {2014},
}